Left-covariant differential calculi on (GL)over-tilde(q) (2)


ÇELİK S.

JOURNAL OF MATHEMATICAL PHYSICS, vol.62, no.7, 2021 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 62 Issue: 7
  • Publication Date: 2021
  • Doi Number: 10.1063/5.0039732
  • Title of Journal : JOURNAL OF MATHEMATICAL PHYSICS

Abstract

In this work, we introduce the Z(3)-graded differential algebra, denoted by Omega((GL) over tilde (q)(2)), treated as the Z(3)-graded quantum de Rham complex of Z(3)-graded quantum group (GL) over tilde (q)(2). In this sense, we construct left-covariant differential calculi on the Z(3)-graded quantum group (GL) over tilde (q)(2). Published under an exclusive license by AIP Publishing.